# SDR SIMA20171219001

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 31,830 hours, 26,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT OVERWING EMERGENCY LIGHT TO BE INOP DURING PS-1 CHECK. R&R RT OVERWING EMERGENCY LIGHT BULB IAW AMM 33-50-07-04. OPS CHECK GOOD.
